# SDR ASOA05511

- Difficulty date: June 13, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: 2616
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN ATL, THE BULB IN THE FLIGHT ATTENDANTS EMERGENCY FLASHLIGHT WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE FLIGHT ATTENDANTS EMERGENCY FLASHLIGHT.  AIRCRAFT OK FOR SERVICE.  (M)
